MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.The target lesion was located in the left anterior descending artery.A 1.50mm rotalink burr, rotalink advancer w/ tubular drive shaft and console were selected for use.During preparation, it was noted that the console connector broke.The procedure was cancelled without complications reported, and patient was stable.
 
Event or Problem Description
It was reported that the procedure was cancelled.The target lesion was located in the left anterior descending artery.A 1.50mm rotalink burr, rotalink advacer w/ tubular drive shaft and console were selected for use.During preparation, it was noted that the console connector broke.The procedure was cancelled without complications reported, and patient was stable.It was further reported that the connection metal between the pedal and the console was fractured.The patient was sedated with a local anesthesia when the procedure was cancelled.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Visual inspection of the device did not identify any damages or defects.A photo was attached to the complaint showing the console dynaglide connector was damaged.The advancer used in the procedure was not returned for analysis.To determine burr catheter functionality, testing was performed with a test advancer.The testing consisted of connecting the rotalink burr catheter for this complaint to a test advancer.The advancer was connected to the console control system.The test advancer was able to reach and maintain optimal speed with no resistance or issues using the returned burr catheter.Product analysis did not confirm device performance issues, as there was no damage to the device, and it was able to function with a test advancer.

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19837675
Report Number2124215-2024-46033
Device Sequence Number7878078
Product Code MCX
UDI-Device Identifier08714729185857
UDI-Public08714729185857
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2025
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0032259353
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2024
Supplement Date Received by Manufacturer07/28/2024
10/11/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date08/23/2024
10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient Weight78 KG